# SDR DALA13004650886

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 62,011 hours, 63,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE RELEASE LANYARD FRAYED CABLE.  REPLACE R1 DOOR SLIDE LANYARD IAW AMM 25-62.
